# SDR CALA2013061700414

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 47,538 hours, 15,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A113110051
- Condition: Cracked
- Location: Bs 747 S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BETWEEN STRINGERS 8 AND 9L, BS 747, INBD FASTENERS HAS A CRACKED.  FRAME REPAIRED IAW EC/RA 5310-05772.
